I know about the weight gain side effects of Lyrica and I am starting to see why. I am eating my regular daily meals/snacks that I usually eat yet I'm starting to get really bad hunger pangs as if I'm starving! So my question is, if you don't give in to the hunger and you ad a little bit of exercise, do you still gain weight? I can't afford to gain weight right now. I was just starting to lose weight! But Lyrica works so well with pain. I would hate to have to give it up because of weight gain but that is what I'm going to have to do if I start gaining. :-(
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...